# SDR DALA2025040702662

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,919 hours, 10,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 CRACK ON THE FRAME FORK LAYER ONLY AT THE FRAME FR61 FRAME FORK AREA H-6 AT BEAM 4 ON THE AFT CARGO DOOR. CORECTIVE ACTION: R/R PER DELTA WORK CARD 5230-01164-10. OK FOR SERVICE. (0900080)
